11
TITLE: On the relative solvability of certain inverse monoids  Full Text
AUTHORS: Edite Cordeiro; Manuel Delgado ;
TYPE: Article, PUBLISHED: 2010, SOURCE: SEMIGROUP FORUM, VOLUME: 81, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
12
TITLE: MODULAR DIOPHANTINE INEQUALITIES AND ROTATIONS OF NUMERICAL SEMIGROUPS
AUTHORS: Delgado, M ; Rosales, JC;
TYPE: Article, PUBLISHED: 2008, SOURCE: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 84, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
13
TITLE: Systems of proportionally modular Diophantine inequalities  Full Text
AUTHORS: Delgado, M ; Garcia Sanchez, PA; Rosales, JC; Urbano Blanco, M;
TYPE: Article, PUBLISHED: 2008, SOURCE: SEMIGROUP FORUM, VOLUME: 76, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 3
14
TITLE: Computing relative abelian kernels of finite monoids  Full Text
AUTHORS: Edite Cordeiro; Manuel Delgado ;
TYPE: Article, PUBLISHED: 2006, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 303, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 1
15
TITLE: On the GAP package sgpviz
AUTHORS: Manuel Delgado ; Jose Morais;
TYPE: Article, PUBLISHED: 2006, SOURCE: 2nd International Congress on Mathematical Software (ICMS 2006) in MATHEMATICAL SOFTWARE-ICMS 2006, PROCEEDINGS, VOLUME: 4151
INDEXED IN: Scopus WOS
16
TITLE: Relative Abelian kernels of some classes of transformation monoids
AUTHORS: Cordeiro, E; Delgado, M ; Vítor H. Fernandes ;
TYPE: Article, PUBLISHED: 2006, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 73, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 2
17
TITLE: Approximation to the smallest regular expression for a given regular language
AUTHORS: Delgado, M ; Morais, J;
TYPE: Article, PUBLISHED: 2005, SOURCE: 9th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, VOLUME: 3317
INDEXED IN: Scopus WOS
18
TITLE: Solvable monoids with commuting idempotents  Full Text
AUTHORS: Delgado, M ; Vítor H. Fernandes ;
TYPE: Article, PUBLISHED: 2005, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 15, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 4
19
TITLE: Tameness of the pseudovariety of Aebelian groups  Full Text
AUTHORS: Almeida, J ; Delgado, M ;
TYPE: Article, PUBLISHED: 2005, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 15, ISSUE: 2
INDEXED IN: Scopus WOS DBLP CrossRef: 8
20
TITLE: Abelian kernels of monoids of order-preserving maps and of some of its extensions  Full Text
AUTHORS: Delgado, M ; Vítor H. Fernandes ;
TYPE: Article, PUBLISHED: 2004, SOURCE: SEMIGROUP FORUM, VOLUME: 68, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 8
Page 2 of 3. Total results: 28.